It is currently Tue Aug 22, 2017 10:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Fri Mar 15, 2013 4:00 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 23, 2012 1:53 am
Posts: 6
thats right, i've had almost no w/d symptoms , did i just get really lucky or what? I was taking a strip a day, and then I did a weeklong taper down to about a quarter of a strip... then I shot 2 whole strips saturday, shot a bag of dope sunday for good measure, and haven't touched opiates since. Now its friday and I've still barely had any w/d symptoms... Did I get a "freebie" (it's happened once before), or does this withdrawal take like a week to kick in (which would be really weird)


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 15, 2013 4:02 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 23, 2012 1:53 am
Posts: 6
*** awaiting flaming for shooting those strips ***


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 15, 2013 4:07 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 23, 2012 1:53 am
Posts: 6
oh, and my doc just called me. he told me if i tapered, i would only w/d for the first few days after quitting., but if i stopped aburptly then i would feel normal for a 5-6 days THEN w/d would set in (which sounds like some bs).... i kinda did both, since i tapered then I went out with a bang... like i said this is my 5th day off and had nothing but some diahrea. taken dxm past 2 nights to alleviate any possible w/ds i could have having.. watcha guys think, am I out of the woods yet? I start a full time job on monday, can't be dogsick for that


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Mar 15, 2013 5:58 pm 
Offline
Power Poster
Power Poster

Joined: Wed Nov 28, 2012 12:45 am
Posts: 67
I don't think you said how long you'd been on a full strip a day...and were they 8mg strips or 2mg?
This will come into play, somewhat, in how long and how bad your wd will be. Generally, the higher the dose (anything above 1-2 mg a day anyway) and the longer you've been on it, the worse and longer the wd will be and last.
You seem to already know how ridiculous it is to mainline a Sub strip, so I won't even bother...
Honestly, it sounds to me like you're biggest issue will be not greeting off, but staying off all the drugs.
To answer your question with the knowledge at hand...no, you're likely not out of the woods. Very often, bupe wd doesn't even start until 5-7 days post last dose.
Good luck, though, honestly! I know how hard this is!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 15, 2013 6:04 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 23, 2012 1:53 am
Posts: 6
i was prescribed on 16mg , but i only took 8mg per day.. since about july.... with relapses at least twice a month (never lasting more than a day)... so yeah staying away from the drugs will be the harder part... but right now i'm prescribed back on klonopin (the drug i really need, as my anxiety is horrible) as a result of quitting sub... that might be helping my wds too. i suppose ill know by tomorrow if i'm going to w/d any more than i have. i've been taking dxm for the past couple days which im sure is helping w/ds a lot...

but yeah i'm confused. because some people say you start to w/d hard within 3 days off.. other people say its like 5-6 days off... i really dont understand. like i said, i tapered from 8mg down to about 2mg within a week or so. iv been taking lots of benzos.. smoking weed too.. helps but i know withdrawal when its there so i dunno what to make of this. i guess either i'll be fucked this weekend, or i got a freebie..


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 15, 2013 6:25 pm 
It depends on alot of factors. But on average 3-5 days is usually close to when people start feeling alot of w/d's. I hope nobody flames you on here. If a bunch of people who take sub daily flame someone who used a different route of administration for sub. Well, this wouldn't be a place i'd want to be. On that note, i hope you at least used a micron filter when pinning the sub. This stuff can cause hard useless veins if not properly filtered. Even with a micron filter, it's just harm reduction at best. Alot of horror stories from complications in the ER from people shooting bupe. Ugh.

Now shooting the sub is basically getting you 16mg's of bupe. Factor in the fact that just taking it 16mg's of sub would only get you 30% or so of that amount. So i'ving it probably accounted for the large amount in your system, and very slow onset of withdraws due to the big ol halflife. Now keep in minding how long you have been taking this drug daily. Thinking about the fact that since were putting different amounts of bupe in your system. How much as actually built up in you. I wouldn't be thinking i escaped the physical withdraw just yet.

In fact, i would plan for the worst withdraw ever. And if i got anything less then that. At least i will be over prepared. If you didn't have withdraw one time before this. You may be in the clear. But get this. I feel like everyone gets a freebie the first or second time they withdraw. Usually for me at least, it gets worse and worse each time try to withdraw. Gotta get this bupe in the microgram doses for about a month before even thinking of stopping it. But some of us don' t have the self control to taper. I understand this, and certainly can understand this.

Good luck my friend, Lets hear how it's going getting off the demon maintenance drug


Top
  
 
 Post subject:
PostPosted: Fri Mar 15, 2013 7:16 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 26, 2012 12:37 pm
Posts: 8
Yeah dude, I don't know about this... but I thought I was in the clear until day 6. On day 6 I went into one hell of a fucking awful withdrawal after 2 years of 12mg. Tapered from 12 to 0 in 4 days in detox and felt great until after I got out and had no comfort meds or anything. That was one hell of a shock.

And to be honest, I don't really understand it either. Because there had been quite a few months where I ran out before my appointment and after 24 hours without a dose, I was freaking out. I'm sure there is a large mental component to simply talking yourself into withdrawal symptoms (anxiety, sweating, etc) in that kind of situation, but I really can't tell you why it's so different.

Either way, I wouldn't get my hopes up quite yet. But man, do I wish you do have that easy a time of it.

I also agree that I hope you don't get a lot of shit about shooting the strips. God knows we've all done shit equally, if not more, stupid. I certainly know I have! :roll:


Top
 Profile  
 
 Post subject: Built Up
PostPosted: Fri Mar 15, 2013 8:00 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Soli,

IMO, you aren't so much going to get a free ride but instead have a delay in symptoms. Like others have stated, I do hope you get a free ride but I doubt it. My guess is you've stacked up a good amount of Bup in your system and the hammer is just waiting to fall. Some people have fast metabolisms and others very slow. Most are in the middle is my guess.

Now about getting flamed for shooting Sub. You may or may not get some flack for it. This is a recovery site and we don't condone abusing drugs in any fashion. Now if you start asking for better ways to IV it so you can feel the effects better, we got a problem. That isn't the case and I must say that doing what you're doing is not very smart, but you already know that. I don't understand something though. They put Naloxone in it to prevent people from shooting it up. Why doesn't the Naloxone put you in immediate w/d's? Addicts are very smart people when it comes to avoiding pain. Have the mainliners figured out how to bypass it?

Hope you don't get hit too hard with the w/d's. And just maybe you dodged this one. Let us know how you're doing.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 16, 2013 1:14 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 23, 2012 1:53 am
Posts: 6
yeah i know shooting em was retarded. but anyways like i said, havnt touched shit besides that bag of dope sunday, now i'm going on 6 days i guess, still feeling nothing. yesterday and the day before i felt pretty shitty but i took dxm to make that go away. if i'm not having horrible RLS by tomorrow night i think its safe to say i'm in the clear. i've gone thru w/d like 17 times, each time its not as bad as before... and i *did* taper down, minus the lil mishap i had over the weekend.

dxm sure works wonders for making the w/ds go away, i tell you that. my main concern is that i'm not up all night sunday before my first day at work


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group